Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Getting tired due to heat. Should see doctor?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 822 Questions
My 5 yr old granddaughter gets very tired from the heat. We live in the desert and as soon as it turns hot she changes alot, comes home from school and wants to go right to sleep and of course not as hungry. She gets so red in the face too. She always has. It takes so much out of her, my other granddaughter who is 6 yrs old seems ok with the heat. Should she get checked out by a doctor?
Posted Tue, 11 Jun 2013 in Child Health
Answered by Dr. Imraan Hussain 1 hour later

Thanks for your query.
I can feel your concerns,

Yes she should be checked up by a doctor.

Heat itself causes a lot of changes in body, as flushing or redness over face,most important one is increase in sweating, which causes loss of water and salts.

Some children have greater tendency than others. Decrease level of potassium , a salt, cause fatigue and increase sleep.
1. Does she has history of fever or rash?
2. Is there any history of joint or muscle pains?

Use of Air conditioner and drinking a lot of water can solve the issue.
waiting up for your follow up queries

Waiting for your response,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor